MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number UNKNOWN
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); Insufficient Information (4580)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer reported that the patient data after a high frequency of 150 bpm was not able to be reviewed in the trend.The customer confirmed that the bedside monitor continued to real time monitoring.The customer reported that the inability to review the historical trend of the event could potentially impact diagnosis and treatment.The user switched out the telemetry unity to amend the issue.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
A complaint was received where the customer stated that real-time monitoring and alarming for high frequency of 150bpm continued however, the data was not saved in the events in the telemetry monitor for the current patient.No adverse patient impact was reported.The description of event further states that the ward discharged the patient, changed the telemetry box and readmitted the patient which resolved the issue.Attempts to obtain further information including the exact telemetry devices and serial numbers for the devices in use at the time of the event and any changes made to the network or devices prior to the issue, were unsuccessful.According to the(b)(6) 2024 email response, no more information was available.Without further information a root cause of the discrepancy regarding stored data cannot be determined.If more information should become available, a child record associated with this complaint will be opened for proper documentation.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19632481
Report Number1220063-2024-00076
Device Sequence Number8793851
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)221018(93)MS26800-50
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown